# SDR GTIA021056

- Difficulty date: September 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT CARGO DOOR  HAS DENT & DAMAGE AT AROUND HANDLE EDGES.  FABRICATED REPAIR DOUBLER, TRIMED DAMAGE OUT OF DOOR, INSTALLED REPAIR DOUBLER.
